You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Spaces in Which Two Points Determine a Geodesic
Transactions of the American Mathematical Society
Vol. 54, No. 2 (Sep., 1943), pp. 171-184
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1990328
Page Count: 14
You can always find the topics here!Topics: Geodesic lines, Conjugate points, Topological theorems, Axioms, Euclidean space, Lines in space, Circles, Euclidean geometry, Spheres, Convexity
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Transactions of the American Mathematical Society © 1943 American Mathematical Society